×

Found 35 Documents (Results 1–35)

100
MathJax

On atypical values and local monodromies of meromorphic functions. (English. Russian original) Zbl 0990.32007

Bukhshtaber, V. M. (ed.) et al., Solitons, geometry, and topology: on the crossroads. Collected papers dedicated to the 60th birthday of Academician Sergei Petrovich Novikov. Transl. from the Russian. Moscow: MAIK Nauka/Interperiodica, Proc. Steklov Inst. Math. 225, 156-164 (1999); translation from Tr. Mat. Inst. Steklova 225, 168-176 (1999).
PDF BibTeX XML Cite
Full Text: arXiv

On applying complex rays to calculation of scalar “non-geometric” waves. (English. Russian original) Zbl 0835.73058

J. Math. Sci., New York 73, No. 3, 308-316 (1995); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 186, 20-32 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Théorèmes d’indices Gevrey pour les équations différentielles ordinaires. (French) Zbl 0555.47020

Mem. Am. Math. Soc. 296, 95 p. (1984).
Reviewer: P.Metzger
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification